MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC VENTILATORS PARAPAC PLUS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P300NUS
Medical Device Problem Codes Failure to Cycle (1142); Noise, Audible (3273)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the devices have been having fleeting cycling issues and other unexpected mechanical noise issues.No patient injury was reported.
 
Additional Manufacturer Narrative
A product sample was received and is awaiting evaluation, investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.No patient involvement.
 
Event or Problem Description
Additional info received via email 19-aug-2022.No patient involvement.
 
Additional Manufacturer Narrative
Other, other text: h3, h6: health impact, event methods, evaluation, and conclusion codes: updated.One device was received for investigation.During visual inspection the device was observed to not have its battery inserted, but no damage or anomalies were observed with the device.The device was functionally tested, and the device passed testing with no unusual sounds or cycling issues observed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Based on the results of the evaluation, the investigation could not confirm the reported issues.The tamper-proof seal was replaced, no further actions were assigned.

Brand Name
PNEUPAC VENTILATORS PARAPAC PLUS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15193615
Report Number3012307300-2022-15077
Device Sequence Number5541979
Product Code BTL
UDI-Device Identifier35019315107270
UDI-Public35019315107270
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP300NUS
Device Catalogue NumberP300NUS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer08/19/2022
09/27/2023
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/16/2022
10/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown